Loading, please wait...

Vicks DayQuil & NyQuil Severe Cold & Flu Relief Liquicaps - Acetaminophen - 24ct

About this item

Highlights

  • This is an age restricted item and will require us to take a quick peek at your ID upon pick-up
  • MAXIMUM STRENGTH COLD & FLU RELIEF. DayQuil/NyQuil SEVERE delivers maximum symptom-fighting ingredients to relieve your worst cold & flu symptoms, such as cough, sore throat, fever, and congestion, day or night
  • SMALLEST BRANDED, 4-ACTIVE, MAXIMUM STRENGTH DAYTIME LIQUICAPS. DayQuil SEVERE offers non-drowsy relief of your cold and flu symptoms, so you can power through your day
  • OUR SMALLEST MOST POWERFUL NIGHTTIME LIQUICAP. NyQuil SEVERE relieves your sneezing, sore throat, headache, minor aches & pains, fever, runny nose, and cough, so you can get the rest you need
  • PAIN RELIEF & FEVER REDUCER. DayQuil/NyQuil SEVERE is an over-the-counter medicine that contains acetaminophen, a pain reliever and fever reducer that can help soothe sore throat
  • MULTI-SYMPTOM RELIEF with NyQuil SEVERE Cold & Flu, which also contains a nasal decongestant and DayQuil SEVERE Cold & Flu, which contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive

Specifications

Suggested Age: 12 Years and Up

Product Warning: Contains Acetaminophen, not for children under the age of 12, do not use if you are taking an MAOI, consult a doctor if you are pregnant or nursing, consult a doctor if you have liver disease, consult a doctor if you have high blood pressure, consult a doctor if you have thyroid disease, consult a doctor if you have diabetes, consult a doctor if you have glaucoma, consult a doctor if you have a breathing problem, consult a doctor if you have urination issues

Product Form: Gelcap

Primary Active Ingredient: Acetaminophen

Features: Daytime and Nighttime Use

TCIN: 75557589
UPC: 323900039551
Item Number (DPCI): 094-14-0116
Healthcare Disclaimer:
Content on this site is for reference purposes only. Target does not represent or warrant that the nutrition, ingredient, allergen and other product information on our Web or Mobile sites are accurate or complete, since this information comes from the product manufacturers. On occasion, manufacturers may improve or change their product formulas and update their labels. We recommend that you do not rely solely on the information presented on our Web or Mobile sites and that you review the product's label or contact the manufacturer directly if you have specific product concerns or questions. If you have specific healthcare concerns or questions about the products displayed, please contact your licensed healthcare professional for advice or answers.

Description

The Power of VICKS brought to you by the world's #1 selling cough and cold brand! Get powerful cold and flu symptom relief, day or night. Power through your day with the non-drowsy, multi-symptom relief of Vicks DayQuil LiquiCaps. Try NyQuil Cold & Flu Nighttime Relief LiquiCaps to relieve your cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains, fever, runny nose, and sneezing, so you can get the sleep you need. DayQuil/NyQuil LiquiCaps is the #1 Pharmacist Recommended over-the-counter cold & cough medicine. Each dose contains acetaminophen, a pain reliever and fever reducer that can help soothe your sore throat. Beat cough, cold and flu symptoms today and order online for pick-up or find it in the Cold & Flu section of the Respiratory aisle in your favorite Target store.
If the item details above aren’t accurate or complete, we want to know about it. Report incorrect product info.

Recommended


From the manufacturer

No information loaded.

Guest Ratings & Reviews

4.3 out of 5 stars with 57 reviews
33% would recommend
3 recommendations
quality: 3.3 out of 5
No reviews found
Try filtering by another star rating.

Prices, promotions, styles and availability may vary by store & online. See our price match guarantee. See how a store is chosen for you.


*See offer details. Restrictions apply. Pricing, promotions and availability may vary by location and at Target.com.